Advertisement -- Learn more about ads on this site.
MNDEBBIE1
80,000-99,999 SparkPoints 85,343
SparkPoints
 

mixed emotions

Thursday, October 11, 2012

Yesterday I went to the cardiologist. He put me on some medication to help with chest pains, also told me that my heart was good. I asked him if my heart is healthy why the meds. He said that because they could not find a reason for the chest pain he did not want to take any chances also he told me there is other testing they can do but which is more dangerous because of my size. I am not sure how I feel about all of this. I am nervous and I will admit kinda scared. But I do trust my doctors. I also got released to finally start exercising again. He told me slow and increase gradually and no marathons. What a joker. So that's why the mixed emotions. I have a goal and I plan to see it through to the end. Finally I am going to start putting myself first. So watch out world here I come. emoticon
Share This Post With Others
Member Comments About This Blog Post
  • LOSINGLINNDY
    Thought you might like to know you are not alone wit your heart bing in good shape and still having to take a medication. Happened to me in early Sept. The med I got was a very strong diuretic with orders to keep my fluid in take low. Mine was a breathing problem when ever I would lie down. Well I have been taking the med and started using my sleep apnea machine again and things are much better.

    And through all this I learned that being overweight is responsible for just such things that I have been experiencing.

    So lets step into the sunlight and turn each negative into a positive. emoticon

    Hugs, Gaylinn
    1450 days ago
  • CAYCESMOM
    emoticon
    1451 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MNDEBBIE1